# SDR AALA201909229001

- Difficulty date: September 13, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 61,631 hours, 23,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347105620290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FRAME AT FR 64 BETWEEN S43L AND S43R. REPLACED FRAME PER SRM 53-41-13.
